American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] David Jerison. Harmonic measure in convex domains. Bull. Amer. Math. Soc. 21 (1989) 255-260. MR 998630.
Abstract, references, and article information   
View Article: PDF

[2] C.-S. Chen. Tight and taut embeddings and projective transformation. Bull. Amer. Math. Soc. 83 (1977) 1066-1068. MR 0442857.
Abstract, references, and article information   
View Article: PDF

[3] Robert Connelly. An attack on rigidity. I, II. Bull. Amer. Math. Soc. 81 (1975) Part 1:566-569. MR 0388288.
Abstract, references, and article information   
View Article: PDF

[4] James H. White. Minimal total absolute curvature for orientable surfaces with boundary. Bull. Amer. Math. Soc. 80 (1974) 361-362. MR 0334112.
Abstract, references, and article information   
View Article: PDF

[5] George K. Francis. Branched and folded parametrizations of the sphere. Bull. Amer. Math. Soc. 80 (1974) 72-76. MR 0350753.
Abstract, references, and article information   
View Article: PDF

[6] Bang-Yen Chen. Surfaces with a parallel isoperimetric section. Bull. Amer. Math. Soc. 79 (1973) 599-600. MR 0312436.
Abstract, references, and article information   
View Article: PDF

[7] R. Bott and A. Haefliger. On characteristic classes of $\Gamma $-foliations. Bull. Amer. Math. Soc. 78 (1972) 1039-1044. MR 0307250.
Abstract, references, and article information   
View Article: PDF

[8] Bang-Yen Chen. Surfaces with parallel mean curvature vector. Bull. Amer. Math. Soc. 78 (1972) 709-710. MR 0300204.
Abstract, references, and article information   
View Article: PDF

[9] David A. Hoffman. Surfaces in constant curvature manifolds with parallel mean curvature vector field. Bull. Amer. Math. Soc. 78 (1972) 247-250. MR 0298601.
Abstract, references, and article information   
View Article: PDF

[10] Bang-Yen Chen and Gerald D. Ludden. Rigidity theorems for surfaces in euclidean space. Bull. Amer. Math. Soc. 78 (1972) 72-73. MR 0290302.
Abstract, references, and article information   
View Article: PDF

[11] Bang-yen Chen. On the mean curvature of submanifolds of euclidean space. Bull. Amer. Math. Soc. 77 (1971) 741-743. MR 0284953.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1